# SDR AALA202506237147

- Difficulty date: June 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N339SU
- Make and model: Boeing 737-8
- Aircraft serial: 44485
- Aircraft time: 13,932 hours, 5,224 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR WAS DIFFICULT TO OPEN AND CLOSE. DOES NOT SWING FREELY. READJUSTED COCKPIT DOOR STOPPER. PER CMM 52-51-18.
